Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 1

 
   

Adaptive Successive Detection for OFDM over Doubly Selective Channels

PP: 291-295
doi:10.18576/amis/100130
Author(s)
Feng Li,
Abstract
This paper studies the problem of detection for orthogonal frequency domain multiplexing (OFDM) systems over rapidly time varying multipath channels. A new adaptive successive detection method, which uses the information provided by all of the received symbol, and the band structure of the frequency domain channel matrix, is proposed. The new scheme can get the similar performance as the maximum likelihood sequence estimation (MLSE) withmuch lower complexity. It can alsomake a trade-off between the performance and complexity adaptively. Simulation results demonstrate the merits of the proposed algorithms over traditional ones.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved